Differential and Integral Equations

On Conley index theory for non-smooth dynamical systems

M. Kunze, T. Küpper, and Y. Li

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce Conley index theory for non-smooth dynamical systems, and by using this theory, we obtain a global bifurcation theorem for such systems.

Article information

Source
Differential Integral Equations Volume 13, Number 4-6 (2000), 479-502.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061236

Mathematical Reviews number (MathSciNet)
MR1750037

Zentralblatt MATH identifier
0968.37006

Subjects
Primary: 37B30: Index theory, Morse-Conley indices
Secondary: 34A60: Differential inclusions [See also 49J21, 49K21] 37G10: Bifurcations of singular points 70F40: Problems with friction 70K99: None of the above, but in this section

Citation

Kunze, M.; Küpper, T.; Li, Y. On Conley index theory for non-smooth dynamical systems. Differential Integral Equations 13 (2000), no. 4-6, 479--502. https://projecteuclid.org/euclid.die/1356061236.


Export citation